# SDR ASOA2014101711445

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM INBD AND OTBD CLIPS AT RBL 9 ARE CRACKED.  REMOVED INBD AND OTBD FLOORBEAM CLIPS AT FS 280 IAW SRM 51-42-21.  INSTALLED SERVICEABLE OTBD & INBD FLOORBEAM CLIPS AT RBL 9, FS 280 IAW SRM 51-42-21.  COMPLIED WITH REO 601R-53-11-2706, REV ISSUE.
